# SDR HYIA20180316002

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N290CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0297
- Aircraft time: 26,476 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 52000083
- Condition: Broken
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THE LEFT RUDDER DOES NOT MOVE, A SNAP WAS HEARD WHEN MAKING A LEFT TURN.  MAINTENANCE INSPECTED AND FOUND THE FORWARD LEFT RUDDER CABLE BROKEN NEAR THE FORWARD PULLEY.  LAST VISUAL INSPECTION OF AREA OCCURRED 134.8 HOURS PRIOR TO FAILURE. CABLE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
